MAUDE Adverse Event Report: ENCORE MEDICAL L.P DJO SURGICAL; AR, SMALL SOCKET INSERT, 32MM SEMI CONSTRAINED +4 EPLUS

ENCORE MEDICAL L.P DJO SURGICAL; AR, SMALL SOCKET INSERT, 32MM SEMI CONSTRAINED +4 EPLUS
Catalog Number 509-03-432
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 04/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to instability / dislocation.
 
Additional Manufacturer Narrative
The agent reported, instability dislocation.Female 60 yrs.Complaint has been evaluated and is similar to report number 1644408-2022-00706; 508-32-103, s803 - dislocation, revision surgery.Surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
AR, SMALL SOCKET INSERT, 32MM SEMI CONSTRAINED +4 EPLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key25273196
Report Number1644408-2026-01002
Device Sequence Number9167624
Product Code KWS
UDI-Device Identifier00190446257585
UDI-Public00190446257585
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number509-03-432
Device Lot Number954W1351
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-04-114 LOT. 5031A1182.; 506-04-122 LOT. 5035A1024.; 506-04-122 LOT. 5035A1029.; 508-32-101 LOT. 862C5001.; 508-32-204 LOT. 769P3931.; 533-08-108 LOT. 926W2530D.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale